Fertility Network UK

Oh ohh bear with sore head!!

Hey ladies

I hope you are all doing OK. So today I've completed one week of down regging and have been impressed with my own positivity. I've been knackered, hot, cold, had head aches, stomach and felt sick. I've no idea if these are all side effects but hey hoi! I've still been upbeat, happy and in good spirits. Today I've woken up with a hangover only I haven't had a single drop to drink! I could kill my OH he happily went to ascot last week and is off on an overnight golf trip tomorrow and says he might drive so he can get back for pool on Monday night. Hmm hello but where is my support?! I've tried to talk to him but he doesn't get it. Am I being an unfair female full of hormones or???!

Anyway rant over have happy, lucky days xc

8 Replies
oldestnewest

Oh the down reggin' side affects are not good 😔 I think your probably finding it harder because of the hormones but you also have every right to feel a little un supported. It can feel like our lives are on hold during treatment and I think your OH being able to go off and enjoy himself is understandably difficult - maybe you could go out together and do something you enjoy? X

Reply

I felt just the same when down regging, was nasty! Hang on in there.... once I starting stimming felt so much better! You need to rant and here is the perfect place..... you've got this! X

Reply

Oh no, I'm sorry you are feeling out of sorts. Could you maybe treat yourself to a relaxing massage or something nice and make him pay 😀

Reply

You're not being unfair or unreasonable. Sit him down and tell him what your view of this relationship is and ask him his and then make agreements around those. We will keep trying until we get what we want. xxxx

1 like
Reply

Thanks hun we had a good chat last night and things are a whole lot better today. I waved him off this morning with a big hug and smile xx

Reply

It's only natural to feel that way I sometimes have a a go at my OH when he goes out but he doesn't do it much I was a bit more than usual on meds etc and I'm like if I'm not drinking you shouldn't be too lol , just have a chat with him say how you feel xx

Reply

Awe bless you hun it is hard. We've had a chat now and things are a whole lot better xx

Reply

Urgh I feel your pain! I'm on my third week of down regulation now and yes those are all side effects! I just haven't felt with it at all - so forgetful and just not really quite all there! Though saying that, the first time I had IVF I had terrible insomnia on the down reg drugs. The second time I had acupuncture and didn't have such bad side effects. This time is somewhere in the middle!

You should feel a bit better on the next drug as you're putting the hormones back into the body so I always find the side effects ease off a bit then.

Good luck with it all! x

Reply

You may also like...